# SDR SIMA200208308

- Difficulty date: February 7, 2002
- Submitted: May 24, 2002
- Operation: Air carrier
- Aircraft: N717AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145272
- System (JASC): 3210 · Main Landing Gear
- Part: Cap
- Part number: 14571033007
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING MBV INSPECTION, MAINTENANCE FOUND CORROSION ON THE RIGHT MAIN LANDING GEAR BEARING CAP.  MAINTENANCE REMOVED AND REPLACED THE BEARING CAP IAW EMB MM.  (M)
